# SDR DALA2022030301352

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 AFT CABIN R-2 DOOR FRAME 68 LOWER #1 STOP FITTING ATTACH HOLES ARE GREATER THEN A HOLE OF .251. HOLE #1 .2705, #2 .2705, #3 .2755 & #4 .2680 AD-RELATED ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-12. (2141626)
